It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Low B12?
Sep 15, 2008
Get anew doctor....that is extremely low an is almost definitely the cause of your symptoms. He should have put you on a regimine of shots starting with every day moving to once a week, etc. At that point, Im not sure tablets would help you.
Re: Low B12?
Sep 15, 2008
[QUOTE=StephRabin;3728789]Get anew doctor....that is extremely low an is almost definitely the cause of your symptoms. He should have put you on a regimine of shots starting with every day moving to once a week, etc. At that point, Im not sure tablets would help you.[/QUOTE]

Really? My doc said the low b12 would only cause these symptoms if I was also anemic which he said I'm not. I'm really confused about all this. He also said he ran a test to see if my body was absorbing the b12 which it is. So I don't understand how it could be so low. I'm not a vegan or anything like that so I'd asume I'm getting enough of it in my diet.





All times are GMT -7. The time now is 02:44 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!